Bladder infections effect of Mirena

We have 1372 consumer reports for Mirena. Bladder infections effect occurred in 1%.

Patients statistics on Bladder infections side effect for Mirena

Female
Male

Average weight in Lbs
144.4
0

Average height in Ft
5′ 5″
0

Average age
43
0

Mirena Circle Diagram 7 consumers of 1372 reported about Bladder infections

  1. Emily J. Vega says:
    4.5 rating

    Mirena for Bleeding

    I am now 48 years young and take the Mirena for the third time in a row. My third Mirena is now however with agreement of the FA 7 years inside. Actually I had always tolerated them quite well, but for three months I had persistent bladder pain with and without bacteria. I could not look forward to anything anymore. I received antibiotics 3 times during this time. Again and again I had this bladder pain. Now I had the Mirena pull me yesterday and so far I have no more pain ;-)). Maybe it really had something to do with it ?! I can hardly believe it and I am totally happy. I hope it lasts, normally I should now take an antibiotic regimen of up to 100 days.

    Side effects: Bladder infections
  2. Verna J. Fennell says:
    5.0 rating

    Hello, I had the Mirena laid about 2 1/2 years ago, after I absolutely did not want to become pregnant with two adult children and over 40. My gynecologist recommended the hormonal spiral so that I can rest for the next 5 to 6 years. All of my concerns about side effects have wiped her away with explanations. So it was time, the insertion of the spiral. On the first try, it did not work out, my cervix is too firm despite the birth – nothing went – so one month waited and right on the first day of the bleeding back. The stretching of the cervix was absolutely painful and lasted quite a long time. When it was time and the Mirena was used, I had the feeling she comes through the uterus and abdominal wall back out … pain without end, the circulation has cut me to a huge pool of blood was with. I have to stay in practice for over an hour – they gave me 800 ibuprofen. After that I had about 6 months constantly pulling and pain, my days were sometimes much stronger than before. After 6 months it got better – the FA said my uterus is fighting against the spiral so badly. That happens … Then I was a few months better, the bleeding was less, no more pain. But after 9 – 10 months it went off with hair loss, no more desire for sex, funny thick yellow discharge, nausea, cystitis, frequent headaches …. and then came as insidious depressive moods to depression. I never had anything before. My gynecologist only said that does not come from the Mirena – can not be. And she does not know a woman who has such problems with Mirena. My girlfriend has a similar problem and goes to the same gynecologist … In the last investigation a few weeks ago I’m back with the gynecologist and she is still of the opinion, that does not come from the Mirena. Now I researched on the Internet and found that there are many women with the same problems. So, my decision is firm – the thing comes out again after nearly 2 1/2 years – and I hope, I’ll be back soon as good as before … There are certainly women who tolerate the Mirena well, but me think it’s all shit that the gynecologist do not enlighten about any side effect, but pretend that all this has nothing to do with the Mirena. Please think carefully, if you use such a part !!!

  3. Kathryn R. Navarro says:
    5.0 rating

    Hello! Was 25 years old when inserting the spiral. Almost never ill, no complaints, do not smoke, do not drink, athletic. No children. At first everything went pretty fast. No more mens, no longer having to worry about contraception, etc. After a few months, I was very irritated, stressed, restless. Had lively nightmares and hot flashes. Later, extreme palpitations followed. After a few months, it was accidentally found by a blood test that I suffer from Graves’ disease, a form of hyperthyroidism and autoimmune disease. I’m pretty sure today that the Mirena has contributed since her part. My gynecologist advised me then vehemently from a removal of the spiral and denied any connection with the disease. About 2 months later, bladder infections started. Soon I received antibiotics prescribed monthly. No improvement. No reason was found. I had unexplained pelvic pain, breast tenderness for several days which made it impossible for me to sleep on my stomach, never-ending yeast infections. I was advised with my friend to have no oral sex and anal sex, normal intercourse only with condoms and after each GM to swallow a single dose of antibiotics. ???????????? I’m sick! That’s a problem and not a cause fight! I will let me remove the Mirena, despite the remorse of my gynecologist. It is an offense on the body of every woman! Too bad I had to make these experiences …